# SDR DALA2019011500349

- Difficulty date: January 14, 2015
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 79,111 hours, 10,096 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CRACKS ON LOWER INSPAR SKIN OF LH WING FROMA FASTENER COMMON TO STR L-9.5. DAMAGE OB OF RIB 31 AT WSTA 990.2. CRACK AND REPAIRED PER ERA 532083-14. (LP 1783285)
